# SDR SWIA200514874

- Difficulty date: April 13, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,948 hours, 18,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEAR MAIN CABIN DOOR FELL OFF.  REPLACED EXIT SIGN BY PAX DOOR IAW MM 33-40-00 . OPERATIONAL CHECK GOOD.
